Addiction Survivors

Notices

Reply
Unread 12-29-2009, 05:32 PM   #1
Rrupert75
Junior Member
 
Posts: 8
Unhappy Newbie....worried a little

here goes, I started two weeks before Christmas.......best thing I ever did, the doc gave me two weeks worth at 8mgs twice a day... he said the first couple of days take an extra half if you still feel sick after a couple hrs .................well I did that the whole first 8 days or so great,felt great, great attitude and all. .then had to get some roxys to get through the last week...not good........anyway I got sick as hell not from the meds, a virus or flu.........here it is Dec28 still sick feelin a little better but
never got back where I was that first ...... week on the subs.....and I know I've been taking some extra to try and fell better (bad headaches in the mornin) Today took my 8mgs and said thats it til this evening .....so right before I left for work I took 4mgs more .......I could barely keep my eyes open on the way to work. came home early ...just want to sleep.I mean like really nodding out like I took to many roxys.........These things have given me the best hope I have felt in soooo loong I just hope after I get over whatever this illness is I can get that again........Its gonna be a great new start to a very old and tired life. Thank you to all on here .....you have given me a little more insight to dosage and timing and the 36 hr halflife ....makes a little more since now if I'm over doing it....I would really like to be done with these in a little over 6 months........after doing cold turkey twice in the last year I finally figured out why I wanted to die after about a month off opiates........didn't know what I was doing to my brain
Rrupert75 is offline   Reply With Quote
Unread 12-29-2009, 08:00 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Rrupert75, welcome. If you're nodding off like that, then your dose is probably too high. The best dose is the lowest one that stops cravings and withdrawals. So, that's what you want to find. The long halflife can sometimes make it a bit tougher at the beginning, so maybe think about only taking 8 for a few days and see where that gets you?

For the headaches, the easiest thing to try is making sure you're hydrated. Opioids in general can suppress the thirst mechanism, and even slight dehydration can cause headaches (along with too high of a dose).

I hope that helps.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 12-30-2009, 09:44 AM   #3
toms
Senior Member
 
toms's Avatar
 
Posts: 880
Default

Hello, Rrupert75...glad you are here! The first couple weeks can be tough as you transition to the new medication. Please hang in there as it gets better with time.
__________________
Tom S.
toms is offline   Reply With Quote
Unread 12-30-2009, 10:06 AM   #4
Bqb247
Senior Member
 
Bqb247's Avatar
 
Posts: 1,991
Default

You need to get stabilized on one dose, no fluctuating. I also had terrible headaches, but they dissappeared when I lowered my dose.
__________________
~~B~~
Bqb247 is offline   Reply With Quote
Unread 12-30-2009, 10:48 AM   #5
toms
Senior Member
 
toms's Avatar
 
Posts: 880
Default

I think that is good advice. It takes time to get sorted out. I felt all sorts of weird things that I assumed were side effects. I even made a few calls to the doc's office. Within a couple weeks, everything settled down.
__________________
Tom S.
toms is offline   Reply With Quote
Unread 12-30-2009, 09:43 PM   #6
Rrupert75
Junior Member
 
Posts: 8
Default

Thanks to all for the advice ....I really want this to work....that first week was great....I going to the reg doc tomorrow for some antibiotics or to see what I have thats kicking my ass.....I should have went a week ago......kept thinkin I was feeling better
Rrupert75 is offline   Reply With Quote
Unread 12-31-2009, 10:28 AM   #7
NancyB
Administrator
 
Posts: 25,466
Default

Hi Rrupert75, keep us posted on how you're doing.
Hope you're feeling better.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:26 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors